# SDR YENA20130916200

- Difficulty date: September 16, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000082
- Aircraft time: 18,265 hours, 10,942 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 341W5817501
- Part serial: JB4441
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 17,683 hours, 10,653 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED, AT CRUISE ALTITUDE FUEL FEED FAULT AND ENG 2 FUEL LO PRESSURE MESSAGES.  ALL PARAMETERS WERE NORMAL.   WHEN POWER WAS REDUCED MESSAGE WENT AWAY, TEMPORARILY-NO FUEL LEAK.  R & R W8A HARNESS IAW AMM 71-50-04, OPS CHECK GOOD.
